Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The spectrum of an automorphism


Author: Stephen Scheinberg
Journal: Bull. Amer. Math. Soc. 78 (1972), 621-623
MSC (1970): Primary 4655, 4650, 4630
DOI: https://doi.org/10.1090/S0002-9904-1972-13033-7
MathSciNet review: 0300100
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Kamowitz and S. Scheinberg, Derivations and automorphisms of L(0, 1), Trans. Amer. Math. Soc. 135 (1969), 415-427. MR 38 # 1533. MR 233210
  • 2. H. Kamowitz and S. Scheinberg, The spectrum of automorphisms of Banach algebras, J. Functional Analysis 4 (1969), 268-276. MR 40 #3316. MR 250075
  • 3. S. Scheinberg, Automorphisms of commutative Banach algebras, Problems in Analysis, Princeton Univ. Press, Princeton, N.J., 1971, pp. 319-323. MR 352989
  • 4. R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ., vol. 19, Amer. Math. Soc. Providence, R.I., 1934. MR 1451142

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4655, 4650, 4630

Retrieve articles in all journals with MSC (1970): 4655, 4650, 4630


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13033-7

American Mathematical Society